Advertisement

Functional Analysis and Its Applications

, Volume 14, Issue 3, pp 223–226 | Cite as

The Schouten Bracket and Hamiltonian operators

  • I. M. Gel'fand
  • I. Ya. Dorfman
Brief Communications

Keywords

Functional Analysis Hamiltonian Operator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    I. M. Gel'fand and L. A. Dikii, Usp. Mat. Nauk,30, No. 5, 67–100 (1975).Google Scholar
  2. 2.
    I. M. Gel'fand and L. A. Dikii, Funkts. Anal. Prilozhen.,10, No. 1, 18–25 (1976).Google Scholar
  3. 3.
    I. M. Gel'fand and I. Ya. Dorfman, Funkts. Anal. Prilozhen.,13, No. 4, 13–30 (1979).Google Scholar
  4. 4.
    A. P. Stone, Can. J. Math.,25, No. 5, 903–907 (1973).Google Scholar
  5. 5.
    Yu. I. Manin, Sovrem. Probl. Mat.,11, 5–152 (1978).Google Scholar
  6. 6.
    I. M. Gel'fand and L. A. Dikii, Funkts. Anal. Prilozhen.,10, No. 4, 13–29 (1976).Google Scholar
  7. 7.
    M. Adler, "On a trace functional for formal pseudodifferential operators and the symplectic structure of the Korteweg—de Vries equation," Preprint (1979).Google Scholar
  8. 8.
    I. M. Gel'fand and L. A. Dikii, "The family of Hamiltonian structures connected with integrable nonlinear equations," Preprint Inst. Prikl. Mat. Akad. Nauk SSSR, No. 136 (1978).Google Scholar

Copyright information

© Plenum Publishing Corporation 1981

Authors and Affiliations

  • I. M. Gel'fand
  • I. Ya. Dorfman

There are no affiliations available

Personalised recommendations